Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taking glutamine, multivitamin, fish oil, protein and dhea. Are they safe?

User rating for this question
Answered by

Critical Care Specialist
Practicing since : 1992
Answered : 1607 Questions
I'm taking a bunch of supplements and wondering if my combination is health I'm taking protein,pre workout drink with creatine, glutamine, multi vitamin, fish oil, branch chain aminos and dhea which is a testerome booster
Posted Sat, 9 Feb 2013 in Weight & Lifestyle
Answered by Dr. Sadiq Mughal 2 hours later
Hello, thanks for writing to us.

All the dietary supplements that you are taking are good for health and none is harmful for body. You can continue with dietary supplements. Balanced diet also provides all necessary requirements for good health.

Hope this answers your question.
Let me know if you have any more queries.

Take care and Regards
Dr Sadiq
Above answer was peer-reviewed by
Follow-up: Taking glutamine, multivitamin, fish oil, protein and dhea. Are they safe? 13 hours later
Really just worried about the dhea testerome booster at my age
Answered by Dr. Sadiq Mughal 5 hours later
Hello and thanks for your follow up.

DHE is Dehydroepaindrosterone which is precusor of testosterone.
Few small studies indicated that it improves your testosterone level and decreases aging process. But according to studies by National institute on aging as well as the National Center for Complementary and Alternative Medicine (USA), there is not enough scientific evidence to support the idea that DHE increases serum testosterone level. Many more studies states its usefulness in old age when testosterone level actually decreases and not in young when testosterone levels are normal.

Bottom line is DHE should be used with caution under the supervision of a physician.

Hope this answers your question. If you don't have any more queries accept the answer and write the review.

Dr Sadiq
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor